Infections

Infections

Total resolution of symptoms from levaquin + alternative theory

Hello all,

I had to call a halt to chlorquinaldol due to its obvious harmful effects on my visual acuity.

To finish the experiment I decided to try the last 2 combinations of antibioticsi I can think of for my condition: levofloxacin + azithro & rifampicin + minocyclin

Chlorquinaldol - my biggest surprise

Hello everybody,

I'm back with a short update after months of silence and relative well-being.

In my previous blog post I was praising a Romanian brand of mustard for its more than positive effects. In the meantime I have been brought down to earth by several mild relapses and the fact that a few of my symptoms refused to go away completely. However, I can say that my general condition has been more than acceptable, allowing me to function almost normally.

Having assumed for a long time that mine is an fungal infection, I decided about 5 weeks ago to embark on a risky experiment by adding oral chlorquinaldol to my daily regimen. To my utmost surprise, I got some significant improvements such as:

Increasing cpn antibodies while on treatment?

Today I got my cpni antibodie test back. I never had so high antibodies before treatment. 6 - fold increase.

Why are the antibodies dueto cpn are increasing? is it due to treatment? Like when you stir the bugs up - the more antibodies you produce?

Any help would be great. Anyone else experienced increased antibodies to cpn while on treatment?

Currently I am on Rifampin 1x600 + Cipro 2x750 + tini for bartonella and cpn. I have done the regular wheldon protocoll for 9 months till 11/08 - I had to take a break for 2 month due to cdiff. Restarted with different protocoll due to bartonella coinfection.

CAP & Adjunct Treatment update March 11, 2009

Treatment Overview on March 11, 2009;

Diagnostic Evaluation May 24, 2007. Chronic Fatigue Sydrome - Progressive onset - 20 to 30 years to overwhelming fatigue, Fibromyalgiai, Mild Form.  C.Pn. positive by Lab test result > 1:512,  Bb positive by Lab test Western Blot after doxycycline taken for 3 -4 weeks for CPni, Borrelia Burgdorferi (Lyme Disease) was revealed as positve on Western Blot late July 2007.

Started CAProtocol 6-21-07 with Doxycycline, N-A-C and all supplementsi,  CAP Progressed on 10-31-07 Macrolide-added, progressed 11-22-07 Tinidazole-added and also Cholestyramine HS PRN x 7d starting day 3 - 4 of pulse and continuing for +/- 7 days.

Intermittant Protocol

Intermittant Thereapy~~~ There recently have been quite a few who have gone to intermittant therapy (hurray!).  I know in recent discussions comments are made "to refer back to their individual posts" to see what that consists of.  It is difficult sometimes to query this site for such specific information re each member.  

that uneasy feeling has come upon me

I am in need of some help right now!

These last few days I have'nt been able to hold it together and I don't know what has changed. Feelings of confussing like never before and extreme fear have crept in. Yesterday I held off on all antibioticsi to see if I would have some relief and today is real bad.

I am having trouble with walking again, very stiff in my right leg and lower back. And very dizzy and hard to concentrate.

The only thing I can see diffrent may be the yeast problem on my tongue that has developed, but I have been taking the oregano oil for it.

Maybe I haven't been taking my charcoal and cholest. like I should?

I am treating my adrenals with hydrocortisone, half of a 5mg. tablet four times a day.

Still Fighting to Take 3rd Abx. Stopping Biaxin for 1 month.

Well, it's been so long since I've posted, I'll be surprised if anyone even remembers me.  I've been fighting to get to take Flagyli (or similar) and my doc wanted me to take pyruvate and then take rifampin off and on (but not take flagyl).  I wasn't up for the rifampin off and on; still terribly confused by his desire to avoid flagyl and pulse rifampin, but went ahead and took the pyruvate. 

I  vomited like I had food poisoning and had some other strong reaction on day 9 (or got the stomach flu?) and stopped taking pyruvate temporarily.  I got a similar reaction about a week later even though I hadn't started taking pyruvate again.  My gut instinct is that it was a delayed reaction, but I have no real idea.  I felt really sick and weird for a few days. 

Chlamydia pneumoniae--a new causative agent of reactive arthritis and undifferentiated oligoarthritis.

Chlamydia pneumoniae--a new causative agent of reactive arthritis and undifferentiated oligoarthritis. J Braun, S Laitko, J Treharne, U Eggens, P Wu, A Distler, and J Sieper Department of Medicine, Klinikum Steglitz, Free University of Berlin, Germany.   This article has been cited by other articles in PMC.

Backsliding...

I am in a quandry.  I am concerned I may be developing a resistance to doxyi and/or azith, is that possible? Or could it just be time for me to mix it up?

 I am again very ill with severe bronchitis and/or cpni pneumoniae symptoms.  I am almost physically at the point I was in March of 2007 when I was first diagnosed (bed ridden, chest pain, deep bronchial coughing, very weak)  This is about the 3rd episode over the last 6 months (2nd within the past 2 months!)

In all honesty my improvements over the past year haven't been significant, other than a reduction in brain fog and a reduction in my FM symptoms.  As each month passes I keep adding to the mix..... I KNOW that is part of this process -- it just becomes more obvious how infected I must be.

CPn Video on Youtube

Someone recently sent me this video of the life cycle of Chlamydia.  If you haven't seen it, I think it helps explain how/why these are such chronic and difficult infections to treat. 

The video doesn't specifically address which type of Chlamydia it is referring to but from what I've seen online, Chlamydia T and Chlamydia P respond the same in the body and are treated the same way.  

passing the infection

My 4 year old son got really sick last week and had to take him out of school. He had high fever, swollen lymph nodes, coughing, and very tired. I was scared that he caught my cpni but when I toke him to the doctor and they diagnosed him with mono. Im so glad  he didnt catch the cpn. Hes getting better now. therers nothing you can do for mono but let it run its course.  I know its close to impossible to pass this infection along when your on the antibioticsi and if its not in the resperatory area but I was still worried.

Should I take the Amoxiciiliian???

My poor body is protesting again. Basically, I have been ill since November 3rd with a severe bout of bronchitis, almost as bad as when I first became ill in Nov. of 2006.

Doc told me to double up on my azith and take it daily -- which I did. I also became SEVERELY constipated being in bed most of the month. Was starting to have "spells", nausea other wiggy symtpoms, so I took milk of magnesia... I got relief but it also threw my colon into spasms. Luckily I had some hycosomine from a previous "spastic bladder" after a bladder scope. The drug helped the spasms which I am contining to have 2 weeks later. I continue to have nagging pain in left descending colon area and splenic flexure area.

18 Months on CAP

Dec 24, 2008 marks the completion of my 18th month of treatment.  I am antibody positive for CPni and Bb.  I started treatment on bacteriocidal level of Doxycycline 400 mg/day for almost 4 months before cutting back to 100 mg BID and adding Roxithromycin 150mg BIDi daily.  Those first 4 months were incapacitating and perhaps advantagious it is water under the bridge and I would not recommend it to others. 

Lithium and antidepressants-thoughts

I was treated for five years or so by psychiatrists for severe depression and moderate mood swings.  I went through many antidepressants some helped then about a year ago they put me on Lithium which helped greatly with the pain in a few days.  I am still on Lithium.  Several months ago I started to zero in on infections that I did not know I had, very high Cpni antibodies, IgG and IgAi, and have started the Wheldon Protocol, CAPi.  I have M.S..

Syndicate content